i have been taking vyvanse 70mgs for about 3 1/2 years or more. when i first started it, it was wonderful--i was full of energy and getting things done. it made such a difference that my husband didn't want me to go off of it even when we lost our health insurance. it was costing too much, so i had to switch to something else for awhile, but went back on vyvanse as soon as i could. over the last six months i have noticed that my vision has been getting more blurry all the time. i have also started to have the shakes every morning. some days i can get rid of the shakes and others i fight all day to get rid of them. i have been taking clonazepam, but switched to xanax while starting a new antidepressant---which i could not tolerate. the shakes have increased dramatically after stopping the antidepressant--but i only took a low dose and quickly backed it down because it made my skin crawl and made me shake. it has been two weeks since i have taken any of the anti depressant. i am beginning to think that i can no longer tolerate the vyvanse. besides the shakes and blurry vision, i feel like my heart is pounding at times, i notice little twitches here and there, i have trouble going to sleep sometimes, i have started having tightness in my chest and feeling short of breath. i have started to back off the vyvanse. i am opening up the capsule and taking about half of the medication. i would like to quit it all together, but have been told i need to go slowly off of it.
has anyone else started having problems with an ADHD medication after taking it successfully for awhile?
i read through the side effects and realized that a number of other problems i already had could also be side effects of vyvanse---which makes me wonder if the vyvanse could be making those problems worse. i already have headache problems and aching muscles and anxiety and depression---all of which have gotten worse over the last several years. i'm thinking this medication has worn out it's welcome in my body---and, i don't seem to get the same help from it that i did originally. what do you all think?
I myself have been on Vyvanse for about three years, I also had great effects up until this past summer when we also had insurance issues. Vyvanse is not covered so it costs $135 a month. I went off of it for the summer while I was not working but knew I had to have it for my job. I started taking it again in August and now it feels like it doesn't work. Like by going off of it for awhile caused my body to reject it or something. Who knows. I will tell you that I have done lots of research and have found that if I make myself eat a good breakfast it works better, I tried yogurt and granola for about a week and felt jittery. Today I ate a biscuit again and felt alot better, also increasing my water intake makes a big difference. I have been thinking of asking my doctor if I can try something else but I am afraid they will put me on a really low dose of something that will not work at all and I will have months of increased ADD symptoms that will affect my work and home.
Hope this help, I see where you are coming from
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.